# SDR UIEA2011102100622

- Difficulty date: August 10, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,274 hours, 20,554 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 742-756
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KEELBEAM.  REMOVED CORROSION ON KEELBEAM IAW SRM 53-50-12 AND FOUND TO BE IN LIMITS AND SHOT PEENING AT KEELBEAM AREA REF SOPM 20-10-03.  TREAT AND PRIMER, TOP COAT IAW SRM 51-20-01.
